See Alike in...

Alike App

Browser

Cam4767

665d

So I was diagnosed with Crohn’s in 2011 and I’ve been on Remicade since then as well. I recently switched doctors because my previous one retired, and at my first infusion with my new doctor I only received 390mg when I am supposed to be getting 800mg… (long story short, it has been a CIRCUS trying to figure out how/why this mistake was made, but here we are🤦🏻‍♀️). I got this last infusion on July 12, and since July 31 I have been in the bed with low grade fever, bad body aches and headaches, and extreme fatigue. I have also tested negative for Covid. Could this be an immune response due to the lack of medicine in my system? I would ask my doctor but it’s near impossible to get in touch with him🥲(hence why all this has been a nightmare).

Top reply
    • Cam4767

      662d

      @Screename thank you!

    • Screename

      662d

      Youre certainly having an immune response with those symptoms. I would get blood work to check for remicade antibodies.

      • Cam4767

        662d

        @Screename thank you!

    • Screename

      662d

      Remicade was the first medication I was on. It failed me after 2 years, but during the time I started developing antibodies we were messing with doses. Then my next to last dose was delayed due to holidays. Basically what I’m saying is my last 3 remicade infusions were a disaster. Failing and missed intervals. My body freaked out in many ways. Messing with the schedule is awful.

      • Cam4767

        662d

        @Screename oh goodness I’m so sorry! I’ve been on it all these years but this is the first change in schedule. Did you have any symptoms like these^ ?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion